# SDR CALA2015021200093

- Difficulty date: February 7, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 79,128 hours, 19,082 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

ON APPROACH, TE FLAP DISAGREE LIGHT AT FLAP 20.  RESET FLAPS & ACCOMPLISH BITE CHECK ON ALL 3 FSEU, NO FAULTS NOTED.  OPERATIONS CHECKED FLAPS, FLAPS CHECKED GOOD.  ACCOMPLISH VISUAL INSPECTION, NO DEFECTS NOTED IAW 27 -51-00.
